# SDR V0XD201908290001

- Difficulty date: August 15, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 37,515 hours, 28,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAILS FROM FS 669 TO FS 989 HAVE SIGNS OF CORROSION. CORRECTIVE ACTION: EVALUATED RH SIDE SEAT RAILS AND REPLACED SEAT RAILS THAT WERE OUT OF LIMITS AT FS 669-712, FS785-853, AND FS 867-960 IAW CRJ 700 SRM 53-41-49, 51-26-00, 51-41-02,AMM 20-21-00, AND BOMBARDIER REO 670-53-00-343
